# SDR SWIA200312272

- Difficulty date: August 14, 2003
- Submitted: August 22, 2003
- Operation: Air carrier
- Aircraft: N720SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7297
- Aircraft time: 10,475 hours, 9,497 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: DL2428M4
- Part serial: AD0306
- Condition: Failed
- Location: Horiz Stab
- Part time: 161 hours, 122 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PITCH FEEL CB POP OUT IN FLIGHT CH NR 1.  REMOVED AND REPLACED NR 1 ACTUATOR-LINEAR IAW MM 27-31-23.  OPS CHECKS GOOD.
